Holomorphe Differentialformen auf algebraischen Varietäten mit Singularitäten I.
Manuscripta mathematica, Tome 15 (1975), pp. 91-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__15_154309,
author = {Ernst Kunz},
title = {Holomorphe {Differentialformen} auf algebraischen {Variet\"aten} mit {Singularit\"aten} {I.}},
journal = {Manuscripta mathematica},
pages = {91--108},
year = {1975},
volume = {15},
zbl = {0299.14013},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__15_154309/}
}
Ernst Kunz. Holomorphe Differentialformen auf algebraischen Varietäten mit Singularitäten I.. Manuscripta mathematica, Tome 15 (1975), pp. 91-108. http://geodesic.mathdoc.fr/item/MM2_1975__15_154309/